# SDR CALA2018092401977

- Difficulty date: September 20, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737924ER
- Aircraft serial: 31620
- Aircraft time: 35,097 hours, 12,059 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A550322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WAR AREA AT STA 312 LBL 12 FLOORBEAM HAS CORROSION ON UPPER SURFACE. FOUND CORROSION AT FLOORBEAM OUT OF LIMITS PER ECRA 5321-01330. ACCOMPLISHED PERMANENT REPAIR AT FLOORBEAM UPPER CHORD PER ECRA 5321-01966.
